# SDR CALA2017121104386

- Difficulty date: December 11, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 75,129 hours, 16,288 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0331
- Condition: Smoke
- Location: Galley
- Part time: 52,814 hours, 19,104 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 411 AT POS 5 INOP OVEN WAS SMOKING THEN SHUT ITSELF OFF. R/R OVEN AT 411 POS 5
